American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62L20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Fourier duality for fractal measures with affine scales. Math. Comp. 81 (2012) 2253-2273.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011) 3291-3305. MR 2811284.
Abstract, references, and article information   
View Article: PDF

[3] E. A. Timofeev. Statistical estimation of measure invariants. St. Petersburg Math. J. 17 (2006) 527-551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1